Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 73, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 5, 2016, 7:33 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2016, 7:33 PM MDT (01:33 UTC)
- Expired
- Jun 5, 2016, 8:15 PM MDT
- In force
- 42 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties De Baca County, NM, Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 55 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 3524 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
382
WUUS55 KABQ 060133
SVRABQ
NMC011-019-060215-
/O.NEW.KABQ.SV.W.0073.160606T0133Z-160606T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
733 PM MDT SUN JUN 5 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DE BACA COUNTY IN EAST CENTRAL NEW MEXICO...
EAST CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 815 PM MDT
* AT 733 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SUMNER
LAKE... OR 11 MILES NORTHWEST OF FORT SUMNER...MOVING SOUTHEAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT SUMNER...TAIBAN...SUMNER LAKE AND SUMNER LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3423 10429 3465 10461 3481 10442 3464 10413
3461 10413 3461 10407 3453 10394 3445 10395
TIME...MOT...LOC 0133Z 310DEG 30KT 3460 10438
HAIL...0.75IN
WIND...60MPH
$$
GUYER2 follow-up statements
532
WWUS55 KABQ 060159
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
759 PM MDT SUN JUN 5 2016
NMC019-060208-
/O.CAN.KABQ.SV.W.0073.000000T0000Z-160606T0215Z/
GUADALUPE-
759 PM MDT SUN JUN 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GUADALUPE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3423 10429 3458 10456 3461 10451 3461 10445
3465 10445 3469 10436 3469 10434 3471 10434
3472 10432 3445 10395
TIME...MOT...LOC 0158Z 314DEG 26KT 3448 10433
$$
NMC011-060215-
/O.CON.KABQ.SV.W.0073.000000T0000Z-160606T0215Z/
DE BACA-
759 PM MDT SUN JUN 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHEASTERN DE BACA COUNTY...
AT 758 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT SUMNER...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT SUMNER...TAIBAN...SUMNER LAKE AND SUMNER LAKE STATE PARK.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS SUMNER LAKE
STATE PARK AND FORT SUMNER STATE MONUMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3423 10429 3458 10456 3461 10451 3461 10445
3465 10445 3469 10436 3469 10434 3471 10434
3472 10432 3445 10395
TIME...MOT...LOC 0158Z 314DEG 26KT 3448 10433
HAIL...0.75IN
WIND...60MPH
$$
GUYER529
WWUS55 KABQ 060205
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
805 PM MDT SUN JUN 5 2016
NMC011-060215-
/O.EXP.KABQ.SV.W.0073.000000T0000Z-160606T0215Z/
DE BACA-
805 PM MDT SUN JUN 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DE BACA COUNTY
WILL EXPIRE AT 815 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3423 10429 3458 10456 3461 10451 3461 10445
3465 10445 3469 10436 3469 10434 3471 10434
3472 10432 3445 10395
TIME...MOT...LOC 0200Z 310DEG 30KT 3448 10433
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:11 PM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 5, 6:11 PM MDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 611 PM MDT SUN JUN 5 2016 .AVIATION... 00Z TAF CYCLE Widely scattered clusters of thunderstorms will continue through 04 or 05z west of central mt chain...but longer to the east of there. Hail...wind gusts from 30 to nearly 50 kts and localized and relatively brief mvfr conditions poss with stronger storms near and east of the central mt chain with some brief precipitation shaft mt obscurations. Terminal sites most likely to be impacted include KLVS and to a lesser degree KTCC...KSAF...KAEG and KROW. Right behind those sites would be KABQ. KFMN and KGUP will stay dry. Storm activity will be a little less Mon aftn and eve most areas with majority that do occur again across the ne quarter to third of the state. Expect similar impacts to today though chances overall a little lower. 43 && .DISCUSSION... Thunderstorms much slower to develop today with slightly higher heights translating in from AZ. South to southeast low level winds also taking their time developing across the eastern plains. One strong cell near San Ignacio not moving very much so flash flooding could also be a concern for northeast NM during the afternoon. Storm motion should increase late this afternoon as the stronger NW flow aloft associated with a short- wave trough dropping south-sewd through eastern CO moves over. Lift associated with PVA gets into the mix early this evening across the northeast, helping to organize a meso-scale convective system (MCS) across northeast NM during the evening. 12Z runs are slightly farther west with this feature and adjusted PoPs accordingly. Models agree that Mora, Harding, San Miguel and Guadalupe counties are the likely beneficiaries. Rainfall amounts in these counties btwn 00z- 12z Monday range between one quarter and and one inch with locally higher amounts possible. MCS is forecast to slowly weaken as it propagates southward into east- central NM after midnight. A brief period of strong (20G30kt) east winds will likely develop through Tijeras Canyon and into the ABQ metro after between 04-09Z as the rain cooled air associated with the MCS develop a meso- high. Moderate southeast winds are forecast for the Santa Fe Metro. These east and southeast winds send low level Gulf moisture westward to the west- central mountains Monday morning. Vast majority of mountain ranges favored for thunderstorms Monday afternoon. Storm motion will be slow as the ridge axis moves overhead so localized flash flooding will be a likely concern. NAM12 develops another, albeit smaller, organized area of convection across northeast NM Monday evening. This feature propagates southeastward across the east- central plains Monday night. According to the NAM and GFS, drier air at all levels moves in from the west Tuesday, ahead of an unseasonably deep upper level trough/closed low over the Great Basin and AZ. ECMWF keeps the low level moisture in place east of the central mountains Tuesday. Isolated thunderstorms the most likely outcome from just east of the central mountain chain crest ewd. The above mentioned trough ever so slowly translates ewd Tuesday night and Wednesday. Models agree that showers and thunderstorms will favor the NW half of the state Wednesday afternoon and areawide Thursday. 12Z GFS remain bullish with QPF Friday through next weekend associated with a deep southerly flow ahead of another unseasonably deep closed low moving into the PACNW. ECMWF and Canadian prog a more swly flow aloft, and don't tap near as much subtropical moisture. GEFS mean and ECMWF mean are very close to their respective operational runs so forecast confidence remains low beyond Thursday. 33 && .FIRE WEATHER... Another active thunderstorm day is underway...with potential for organization and good coverage of wetting rain as storms roll south or southeast off of the Sangre De Cristo Mountains later today across adjacent highlands and the eastern plains. West of the Continental Divide...very dry air associated with the ridge of high pressure over Arizona is mixing down...with hot...dry and unstable conditions prevailing. Chances for wetting precipitation will gradually focus further north and east each day through Wednesday with dry air creeping further east across the state...as the upper ridge breaks down and a very slow moving Pacific low advancing eastward from over Nevada. Haines values of 6 will be common across western and central New Mexico through at least Wednesday with temperatures generally above normal across much of the area. Moisture will begin to come back Thursday...then ramp-up Fri/Sat with increasing chances for wetting precipitation. The setup by the end of the workweek will be Monsoon-like with the upper high well to the east and a west coast trough allowing for northward moisture transport from Mexico. Temperatures will trend down toward the end of the workweek and into the weekend thanks to the added moisture... clouds and potential rain-cooling. Haines values will take a dip as well...mainly Fri/Sat. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 5, 3:14 AM MDT, 16 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 AM MDT SUN JUN 5 2016 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 314 AM MDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT FROM THE NORTHERN MOUNTAINS SOUTHEASTWARD ACROSS MUCH OF EASTERN NM. SOME STORMS MAY BE STRONG OR SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. HOWEVER...GIVEN ABUNDANT ATMOSPHERIC MOISTURE FOR EARLY JUNE...HEAVY RAINFALL AND FLASH FLOODING WILL BE A CONCERN BOTH THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDESTORMS WILL REMAIN ON TAP THROUGH THE WORK WEEK...FAVORING AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN MONDAY THROUGH WEDNESDAY. A FEW STRONG STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EARLY EVENING ESPECIALLY NORTH OF I-40. HIGH TERRAIN AREAS WILL BE FAVORED LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAIL...STRONG WIND GUSTS...RAINFALL AMOUNTS OR FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 34
In the hours before
Special weather statement, Jun 5, 5:55 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 PM MDT SUN JUN 5 2016
NMZ527-060030-
RATON RIDGE/JOHNSON MESA-
555 PM MDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
630 PM MDT...
AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF SUGARITE...OR 12 MILES EAST OF
RATON...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN COLFAX
COUNTY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3696 10401 3674 10407 3685 10431 3687 10433
3687 10434 3688 10435 3698 10432
TIME...MOT...LOC 2355Z 282DEG 25KT 3690 10422
CASpecial weather statement, Jun 5, 6:15 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 PM MDT SUN JUN 5 2016
NMZ507-519-520-060045-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL
HIGHLANDS-LOWER RIO GRANDE VALLEY-
615 PM MDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...CENTRAL
VALENCIA AND NORTHWESTERN SOCORRO COUNTIES UNTIL 645 PM MDT...
AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM LOS LUNAS TO 14 MILES
WEST OF BELEN TO 18 MILES SOUTHEAST OF ACOMA PUEBLO...AND MOVING
SOUTHEAST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LOS LUNAS...BELEN...VALENCIA...BOSQUE FARMS...TOME...
RIO COMMUNITIES...RIO COMMUNITIES NORTH...LOS TRUJILLOS-GABALDON...
JARALES AND EL CERRO MISSION.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 182 AND 207.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3451 10752 3457 10753 3458 10749 3466 10742
3466 10748 3464 10751 3465 10752 3469 10754
3470 10752 3471 10753 3473 10751 3474 10751
3477 10705 3488 10670 3461 10651 3446 10696
3445 10754
TIME...MOT...LOC 0015Z 348DEG 7KT 3479 10674 3470 10702 3469 10738
GUYERSpecial weather statement, Jun 5, 6:25 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
625 PM MDT SUN JUN 5 2016
NMZ533-060100-
GUADALUPE COUNTY-
625 PM MDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE COUNTY
UNTIL 700 PM MDT...
AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF PASTURA...OR 12 MILES WEST
OF SANTA ROSA...MOVING SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SANTA ROSA AND PASTURA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 254 AND 275.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION POWER DAM
LAKE.
&&
LAT...LON 3484 10506 3497 10506 3505 10489 3494 10465
3472 10489
TIME...MOT...LOC 0025Z 294DEG 16KT 3488 10488
GUYERSpecial weather statement, Jun 5, 6:43 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 643 PM MDT SUN JUN 5 2016 NMZ506>508-520-060115- SOUTHWEST MOUNTAINS-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-LOWER RIO GRANDE VALLEY- 643 PM MDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL 715 PM MDT... AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES SOUTH OF ACOMA PUEBLO TO 12 MILES NORTHWEST OF BERNARDO...AND MOVING SOUTH AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ALAMO. && LAT...LON 3458 10773 3458 10690 3429 10691 3428 10773 TIME...MOT...LOC 0043Z 352DEG 16KT 3450 10756 3450 10703 GUYER
Special weather statement, Jun 5, 6:48 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
648 PM MDT SUN JUN 5 2016
NMZ519-060115-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
648 PM MDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VALENCIA COUNTY
UNTIL 715 PM MDT...
AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RIO COMMUNITIES NORTH...OR 8 MILES EAST OF
BELEN...MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RURAL EAST CENTRAL VALENCIA COUNTY.
&&
LAT...LON 3479 10663 3468 10647 3464 10650 3462 10651
3452 10666 3472 10674
TIME...MOT...LOC 0047Z 332DEG 11KT 3468 10663
GUYERSpecial weather statement, Jun 5, 7:20 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
720 PM MDT SUN JUN 5 2016
NMZ507-508-520-060145-
SOUTHWEST MOUNTAINS-WEST CENTRAL HIGHLANDS-LOWER RIO GRANDE VALLEY-
720 PM MDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
745 PM MDT...
AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BERNARDO TO
14 MILES WEST OF SAN ACACIA TO 18 MILES NORTHWEST OF MAGDALENA...AND
MOVING SOUTH AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MAGDALENA...SAN ACACIA...LA JOYA...LEMITAR...BERNARDO...CHAMIZAL...
CONTRERAS...ABEYTAS AND ALAMO.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 156 AND 179.
&&
LAT...LON 3443 10751 3443 10718 3448 10679 3425 10670
3424 10670 3423 10671 3424 10672 3423 10673
3420 10671 3411 10710 3413 10753
TIME...MOT...LOC 0120Z 344DEG 23KT 3441 10683 3431 10714 3432 10745
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:15 PM MDT | Special Weather Statement | ABQ | Valencia | 30 min |
| Jun 5, 6:25 PM MDT | Special Weather Statement | ABQ | Guadalupe | 35 min |
| Jun 5, 6:43 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Jun 5, 6:48 PM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| Jun 5, 6:57 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 48 min |
| Jun 5, 7:20 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jun 5, 7:37 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 14 min |
| Jun 5, 7:54 PM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| Jun 5, 8:32 PM MDT | Special Weather Statement | ABQ | Santa Fe | 28 min |
| Jun 5, 8:53 PM MDT | Special Weather Statement | ABQ | Bernalillo | 37 min |
| Jun 5, 9:04 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 56 min |
| Jun 5, 9:16 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| Jun 5, 9:36 PM MDT | Special Weather Statement | ABQ | Quay | 39 min |
| Jun 6, 12:58 PM MDT | Special Weather Statement | ABQ | Santa Fe | 47 min |
| Jun 6, 2:15 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Jun 6, 2:21 PM MDT | Special Weather Statement | ABQ | Los Alamos | 24 min |
| Jun 6, 2:32 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Jun 6, 2:38 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| Jun 6, 2:50 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 22 min |
| Jun 6, 2:51 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jun 6, 2:54 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jun 6, 3:05 PM MDT | Special Weather Statement | ABQ | Colfax | 40 min |
| Jun 6, 3:20 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 25 min |
| Jun 6, 3:21 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 114 min |
| Jun 6, 3:44 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Jun 6, 3:52 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| Jun 6, 4:32 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 43 min |
| Jun 6, 4:33 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 6, 4:42 PM MDT | Special Weather Statement | ABQ | Santa Fe | 48 min |
| Jun 6, 4:47 PM MDT | Special Weather Statement | ABQ | Taos | 28 min |
| Jun 6, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 16 min |
| Jun 6, 5:17 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 43 min |
| Jun 6, 5:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 51 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.